# SDR YV3R2019030100035

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: General aviation
- Aircraft: C-FYN
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10506
- Aircraft time: 2,350 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: B8235
- Part serial: 25442
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DIRECTIONAL GYRO P/N: B823-5 TOPPLES (INOPERATIVE).
